On bordering of regular matrices

K. Manjunatha Prasad, K. P.S. Bhaskara Rao

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Necessary and sufficient conditions are given for a commutative ring ℝ to be a ring over which every regular matrix can he completed to an invertible matrix of a particular size by hordering. Such rings are precisely the protective free rings. Also, over such rings every regular matrix has a rank factorization. Using the bordering technique, we give an interesting method of computing minors of a reflexive g-inverse G of a regular matrix A when I - AC and I - GA have rank factorizations.

Original languageEnglish
Pages (from-to)245-259
Number of pages15
JournalLinear Algebra and Its Applications
Volume234
Issue number0
Publication statusPublished - 1996

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this